DEPUY MITEK LLC US VAPR3.5MM SIDEEFFECT 1-PCE ELECTRODE-EA; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Back to Search Results |
| Model Number |
227301 |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.Udi: (b)(4).
Event or Problem Description
It was reported by affiliate via email the vapr 3.5 mm side effect 1-pce electrode-ea, opened properly, it connected normally to the vapr vue console, with a wireless pedal, when the doctor used it, did not work, it marked an error, so it was preceded to change the console to vap3, thinking that it was the console that had the problem, but in the new console it also marked error.The dr.Requested that the piece not be charged, for this reason the hospital asked us for the replacement without charge, as well as punctual follow-up to the diagnosis and return of the defective material.The surgery continued without problems.The device is available to be returned for evaluation.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported by affiliate via email the vapr3.5mm sideeffect 1-pce electrode-ea, opened properly, it connected normally to the vapr vue console, with a wireless pedal, when the doctor used it, did not work, it marked an error, so it was preceded to change the console to vap3, thinking that it was the console that had the problem, but in the new console it also marked error.The complaint device is not being returned, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Since the complaint device not being returned, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device u1906001 number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field device history lot: a manufacturing record evaluation was performed for the finished device [u1906001] number, and no non-conformances were identified.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, additional information was received.Was there any surgical delay?, if yes, how much?, no.Were there any patient consequences or impact to the user or patient?, non for the patient because the problem was solved, but there was for us because we didn't invoiced the hospital.Was an alternative product readily available? same material was available as there is consignment in the hospital.